Dynamics of the Zeraoulia-Sprott map revisited

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

1 Scopus Citations
View graph of relations

Author(s)

  • Guanrong Chen
  • Elena V. Kudryashova
  • Nikolay V. Kuznetsov
  • Gennady A. Leonov

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number1650126
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume26
Issue number7
StatePublished - 30 Jun 2016

Abstract

In the paper "Some Open Problems in Chaos Theory and Dynamics" by Zeraoulia and Sprott, the two-dimensional map (x,y) →(-ax(1 + y2)-1,x + by) was considered and the problem on the analytical study of the boundedness of its attractors was formulated. In the present paper, the boundedness of its attractors is studied, the corresponding analytical estimation of absorbing set is obtained, and thus an answer to the problem is given.

Research Area(s)

  • Chaotic map, discrete-time dynamical system, global attractor, localization

Citation Format(s)

Dynamics of the Zeraoulia-Sprott map revisited. / Chen, Guanrong; Kudryashova, Elena V.; Kuznetsov, Nikolay V.; Leonov, Gennady A.

In: International Journal of Bifurcation and Chaos, Vol. 26, No. 7, 1650126, 30.06.2016.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal